Days

Hours

Minutes

Seconds
Designed for Women on-the-move seeking ongoing Professional Development and networking

Women's Professional Summit 2022: (re) ENVISION

Virtual Summit: February 18, 2022

 

 

 

Newsletter

Get Front of the Line Ticket Access

THEMEAn opportunity to re-envision our future.

(RE) ENVISION 2022

This time last year, we were in the depths of navigating the pandemic and were focused on finding ways to feel in control as we responded and adapted to ever-changing circumstances.

As such, our inaugural conference was built around the theme EVOLVE.

Now, we can reflect on many lessons learned from the pandemic, and many of us would agree that we have an opportunity to pave a new way forward, rather than going back to “how things were.”

As we look ahead to 2022, we have an opportunity to envision, or re-envision, our future. We all have an opportunity to be intentional and deliberate about creating the “next normal” for ourselves.

The theme of this year’s summit is (re) Envision, with a focus on supporting and inspiring women as they move to a more proactive state and into a mindset where they can re-imagine what is possible.

The 2022 Summit will include a robust agenda of keynote presentations, mini workshops, panel discussions, and networking opportunities that will explore the theme of (re) Envision from a number of perspectives.

(re) Envision:

  • your definition of success
  • your relationships
  • your life
  • your legacy
  • your future
  • your career
  • your self-care and wellness
  • your work-life balance
  • your approach to leading and management

Speakers

Speakers

The 2022 `{`RE`}` ENVISION SUMMIT IS PLEASED TO PRESENT OVER 15 SPEAKERS. Full details to be added shorly.

Kelley Keehn

Best-Selling Author and Personal Finance Educator

Karlyn Percil

Certified Emotional Intelligence & Neuro-Life Coach

Saphia Khambalia

Weather Anchor & Reporter, The Weather Network

Marie Nash

CEO, Hamilton Chamber of Commerce

Erin Griffiths

Senior Vice President, Client Solutions, Scotiabank

Josie Cassano-Rizzuti

Marketing & Communications Strategist

Michelle Heaphy

Private Banking Director and Team Lead, ScotiaWealth

Helena McKinney

Founder, In Fine Feather Yoga

Harleen Khanijoun

Intellectual Property (IP) lawyer and Trademark Agent, Gowling WLG

Margaret Zanel

Co-Founder & Partner, Strategy and Leadership, Wentworth Strategy Group Inc.

Natasha Shauger

National Director of Sales Operations, Wyld

Lisa Mitchell

President, Green Apple Consulting Inc.

Emily Feairs

Leadership Coach

Haniyeh Yousofpour

Award-winning Educator, Change Enabler and Strategic Negotiator

Dr. Erin Reid

Associate Professor, Human Resources & Management, DeGroote School of Business, McMaster University

Christine Mills

Partner, SB Partners

Kerri Latchman

Certified Financial Planner

Natasha Sharma, Psy.D

CEO of NKS Therapy, Best-selling author of The Kindness Journal

Kelly Anderson

Writer, entrepreneur, lifestyle design coach

Jennifer Hughes

National Manager of Learning and Development, Gowling WLG

Kristine Leadbetter-Gold

Founder and Host, Women's Network

ABOUTBuilding relationships through bold conversations.

About the Summit

The Summit will bring together and support ambitious female leaders in the Southern Ontario region by sharing bold ideas, updating soft-skills, piquing critical thinking, and providing strategies for advancement in the current and post-pandemic landscape.

Hosted on a virtual platform, Remo [learn more], the second annual event will have a strong focus on content delivery, attendee engagement, and virtual relationship building – a new and uncomfortable concept for many, but more critical than ever.

The Summit features professional development sessions, interactive workshops, panel discussions, networking opportunities, and a forum to enjoy some cocktails while forging new connections with other like-minded professionals.

>> Celebrate International Women’s Day with your fellow attendees during the virtual Happy Hour cocktail party

Agenda

Summit Schedule

Pre-summit session

8:00 AM
Workshop Session (20 mins)
Helena McKinney headshot
Mindful Morning Movement Practice

Facilitator: Helena McKinney, In Fine Feather Yoga

 

 

 

Registration

8:30 AM
Feb 18
Registration
Registration
Virtual Doors Open

9:00 AM
5 minutes
kris leadbetter gold headshot
Summit Kick-off
Host: Kristine Leadbetter-Gold

 

 

 

9:15 AM
Spotlight Session (10 minutes)
Josie Cassano-Rizzuti headshot
Presenter: Josie Cassano Rizzuti, MCM

Session details: We know that women have been impacted most by the pandemic with personal and professional lives merging. This makes women the focus of response and recovery. Let’s re-envision how we will make it happen!

9:30 AM
Spotlight Session (15 minutes)
karlyn percil headshot
Speaker: Karlyn Percil

Session details: Join us for an inspirational conversation with success planning expert, Karlyn Percil, as she shares her wisdom on how you can harness a theme word to call on your superpower in order to lead positive change in your life, communicate better, attract opportunities, and live authentically while designing a life and career you love.

9:45 AM
Workshop Session (30 mins)
margaret zanel headshot
Facilitator: Margaret Zanel

Session details: Margaret will lead a motivating session that will explore intention, how to take back control, and how to inspire yourselves to move forward and re envision your career steps in 2022… read more

 

10:15 AM
Workshop Session (30 mins)
emily feairs headshot
Facilitator:  Emily Feairs

Session details: Ever finish the work day and wonder where all your time went? It’s easy to get bogged down with nonessential meetings and minor tasks that don’t support your strategic goals or projects. This session will focus on tools to help you stay in control of your time and  Emily will share a framework… learn more

AM Networking break

10:45 AM
Feb 18
Networking Session
11:00 AM
Spotlight Session (15 minutes)
Kerri Latchman headshot
Facilitators: Kerri Latchman & Michelle Heaphy

Session details: Learn when to consider the various aspects of your financial plan and how to access resources that will ensure the success of your vision.

11:15 AM
Workshop Session (30 mins)
Lisa Mitchell headshot
Facilitator: Lisa Mitchell

Session Details: You’ll leave this session with realistic, proven strategies for elevating your credibility, influence and opportunity by improving your ability to persist and overcome in moments of self-doubt… learn more

Happy Hour Cocktail Party

12 NOON
Feb 18
Networking Session
Happy Hour Cocktail Party

Celebrate International Women’s Day with your fellow [RE] ENVISION Summit Attendees!

Don’t forget to get your personalized Poem On The Spot from Sabrina Samuel

1:00 PM
Keynote Session (45 mins)
kelley keehn headshot
Speaker: Kelley Keehn

Session details: Whether you’re an employee or self-employed, thinking of yourself as a corporation is essential. Large corporations spend years and thousands of dollars developing their corporate policies. What are yours? Learn why and how to structure your personal and corporate policies for maximum success and balance… learn more

 

1:45 PM
Spotlight Session (15 mins)
kelly anderson headshot
Speaker: Kelly Anderson

Session details: You’ll learn tips for organizing your physical and digital workspaces in order to improve efficiency and focus. Get ideas for automation, achieving inbox zero, using tech to your advantage and making space for creativity and productivity. You won’t want to miss this session if you need inspiration for ditching the chaos in favour of simplicity and order.

 

PM Networking break

2:00 PM
Feb 18
Networking Session
2:15 PM
Panel Discussion (45 mins)
saphia khambalia headshot
Moderator: Saphia Khambalia
Panelists: Dr. Erin Reid, Harleen Khanijoun, Christine Mills, & Natasha Shauger
Session details: The RE ENVISION leadership panel will feature a research-and-experienced-based discussion on how men and women are time tracked differently, leadership in an evolving world + lessons learned.
3:00 PM
Workshop Session (45 minutes)
Haniyeh Yousofpour headshot
Facilitator: Haniyeh Yousofpour

Session details: During this session, you’ll learn about the principles of negotiating and the different stages of a negotiation as Dr. Yousofpour shares practical tactics to help you become a more persuasive negotiator… learn more

 

 

3:45 PM
Feb 18
natasha sharma headshot
Speaker: Natasha Sharma

Session details: Uncertainty and unpredictability have characterised the last two years of our lives, and show little sign of slowing. Living in a state of flux that requires us to constantly adapt and change can be exhausting, and can take a toll on our mental and emotional health… learn more

Final Networking time

3:45-4:30 PM
Feb 18
Networking Session
Farewell Optional networking - Closing Remarks and Lasting Connections
Take a moment to make sure you’ve snagged fellow attendees contact details and make a plan to connect post-Summit!

4:30 PM Virtual Platform Closes

Sponsors

Summit *FOUNDING* Presenting Sponsor

Logo for Scotiabank Women's Initiative
Sponsors

Summit *FOUNDING* Platform Sponsor

Image
Sponsors*

Summit *FOUNDING* Gold Sponsors

Gowling WLG - Logo
SB Partners Logo

Summit *FOUNDING* Silver Sponsors

Image
Image

Summit *FOUNDING* Educational Partner

Image
Image

Summit *FOUNDING* Media Partners

Image
Image
Image

Summit Partners

Image
Image
Image
Image
Image
Image
Image
Image
Image
ATTENDEES

Who Should Attend?

Professionals who identify as women seeking business development and networking opportunities, dedicated professional development time, brand and career upgrades for a digital world, and inspiration for thriving in remote working or post-pandemic environments. All gender identities are encouraged to attend including those who identify as men, trans and non-binary people.

PLATFORM

What is a virtual event platform?

Together with our presenting sponsor, Connect Event Hub, we’re pleased to bring you the Remo virtual event experience.  Different than Zoom or a one dimensional viewing experience, Remo allows for both viewing mode and conversational mode, stimulated by small group tables and name keys to help you connect with only those you want to.  Other platform elements include chat, private messaging, guest profiles, and the ability to engage live with our speakers.  We can’t wait for you to experience a Remo event.

>Video tutorial of how to use Remo from an attendee perspective.

Tickets

Secure Your Spot Now

TicketsTICKETS

On Sale Now Women's Professional Summit: `{`RE`}` ENVISION On Sale Now

Virtual Ticket

$45*

*early-bird until Janaury 31

  • *After Jan 31: $55
  • Virtual Summit Ticket
  • Networking
  • All-Access Digital Replay Pass for 30 Days

Corporate Bundle

Early-bird until Jan 31*

$180

4x General Tickets

*After Jan 31: $220

  • One Day Summit Ticket x4
  • Networking
  • All-Access Digital Replay Pass x4
ABOUTBuilding relationships through bold conversations.

About the Women's Network

The Women’s Network brings together and support ambitious female leaders in the Southern Ontario region by sharing bold ideas, updating soft-skills, piquing critical thinking, and providing strategies for advancement in the current and post-pandemic landscape.

Currently events are hosted on a virtual platform, Connect Event Hub [learn more], providing a strong focus on content delivery, attendee engagement, and virtual relationship building – a new and uncomfortable concept for many, but more critical than ever.

The Women’s Network features professional development sessions, interactive workshops, panel discussions, networking opportunities, and a forum to enjoy conversation while forging new connections with other like-minded professionals.

 

OPPORTUNITIES

Women's Network Opportunities

01
Sponsor
More than a sponsorship, we want to collaborate with our partners to create mutually beneficial opportunities.  Connect with us to see how the Summit is the right fit for you and your organization.

 

02
Experience Partner
Showcase your brand through our mystery gift bag.  Reach each VIP ticket holder in advance of the event – this provides an opportunity for guests to experience your product, in-hand.

 

 

03
Volunteer
Be part of a platform whose mission is to support women`s advancement. Volunteer opportunities currently available.

 

 

 

04
Speak
We vet all our speakers to ensure quality and relevancy. If you’re interested in speaking, moderating, or being a panelist, please provide us with details about your speaking topics, LinkedIn bio, and relevant links and videos to past speaking engagements (video footage preferred).

 

Contact

Contact

Questions relating to the Women’s Network? Contact us at: hello@womensnetwork.ca

Reviews

Evolve Summit 2021 Testimonials